MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Gender/sex: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2018 and (b)(6) 2018.It was indicated that the device is not returning for evaluation; therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zct150 18.5 diopter lens was implanted in the patient's left eye (os) on (b)(6) 2018.It was later explanted on (b)(6) 2018 because the patient complained of poor visual acuity.There was no incision enlargement, no vitrectomy, and no sutures used.The replacement lens was the same model, but different diopter of 20.0.Reportedly, there was no patient injury.No additional information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key8172117
Report Number3011852734-2018-00231
Device Sequence Number1684429
Product Code HQL
UDI-Device Identifier05050474552111
UDI-Public(01)05050474552111(17)220528
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Model NumberZCT150
Device Catalogue NumberZCT150U185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005